MathSciNet Relay Station
MathSciNet bibliographic data
MR1340833 (96i:60026) 60F10 (60J27)
Dinwoodie, I. H.; Ney, Peter Occupation measures for Markov chains. J. Theoret. Probab. 8 (1995), no. 3, 679–691.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement